# SDR AALA201807165010

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750210
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LOCATIONS OF CORROSION ON THE AFT CARGO RT TRANSITION PANEL ANGLE BETWEEN BS 727 TO 767.  REPLACED THE ANGLE ASSEMBLY IAW SRM 53-00-53.
